# SDR UPS205503

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION ON SEAT TRACK FLANGE AROUND NUTPLATE HOLES AT STA 344-360, LBL 65, WL 208.  REPAIRED PER SRM 53-10-1, 51-10-6, 51-30-2, 51-10-2, AND OHM 20-41-02.
